MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SONOPET IQ IRRIGATION SUCTION CASSETTE; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO SONOPET IQ IRRIGATION SUCTION CASSETTE; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5500573000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure for an acoustic neuroma the irrigation cassette was leaking.The account reported detecting an electrical burning smell and then the console stopped working.The procedure was completed successfully following a brief delay to retrieve back-up equipment.No medical intervention or adverse consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d10, h4.

Brand Name
SONOPET IQ IRRIGATION SUCTION CASSETTE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9603210
Report Number0001811755-2020-00092
Device Sequence Number16693735
Product Code LFL
UDI-Device Identifier37613327298636
UDI-Public37613327298636
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5500573000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5500050000,SONOPET IQ CONSOLE,SN (B)(6); 5500255000,SONOPET IQ HANDPIECE,SN (B)(6)